By Kathy | Ottawa, Ontario | October 29, 2022
A month after receiving my first of 3 Pfizer vaccination shots I started getting Neuropathic shock and itch like sensations randomly all over my body. It seemed to worsen after receiving my second and third shot. Had I realized that what I had been experiencing was from the covid vaccine shot, I would have never got the 2 extra shots. But because my mom was in long term care, I had no choice but to if I wanted to be allowed entrance as her only essential care giver. Upon visiting my dermatologist for another issue, I asked him about what was going on with me. I would only experience the sensations if my body felt warm, or clammy. He asked me if I have diabetes and other conditions that could display the symptoms. Upon me answering no to the conditions, he asked me if I had received the Pfizer vaccine. He himself was fully vaccinated so he wasn’t anti-van. He told me my symptoms are a result from the Pfizer vaccine. I was astonished, firstly that he said the cause of what I am experiencing, and second it coming from a specialist doctor. Needless to say, I still am experiencing the symptoms and will never take another covid vaccine ever again.